# SDR CALA0200042

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N33635
- Make and model: Boeing 737524
- Aircraft serial: 26339
- Aircraft time: 18,527 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Sta 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN INTERCOSTAL AT CABIN FLOOR AREA, STA 344-360. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-00.
